It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey! Thanks for the advice and support :). I think I will go on Accutane, cos I've tried antibiotics with no success, and have been on Diane-35 for the past 3 months, that started clearing up my back (although still pretty bad) but I now have bad outbreaks on my face (which I never used to have)! Anyway I feel acne has already ruined my life, so I'll try accutane even if it means paying a price side-effectwise :bouncing: I still have to wait till Jan before my appointment with the derma, and my skin is going crazy aahhh!! :dizzy:
[QUOTE=Cat_erpillar]Hey! Thanks for the advice and support :). I think I will go on Accutane, cos I've tried antibiotics with no success, and have been on Diane-35 for the past 3 months, that started clearing up my back (although still pretty bad) but I now have bad outbreaks on my face (which I never used to have)! Anyway I feel acne has already ruined my life, so I'll try accutane even if it means paying a price side-effectwise :bouncing: I still have to wait till Jan before my appointment with the derma, and my skin is going crazy aahhh!! :dizzy:[/QUOTE]

side effects are not that bad. At the beginning I had some joint pains and headaches. This all went away in a few days and the only side effect I've had since is dry lips (which is a side effect you are guaranteed to have). My skin has cleared up so much in the past few months, that I sometimes forget what it was like when I had acne. God luck with your derm appt in jan!





All times are GMT -7. The time now is 03:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!